Alert archive / Washington / River Flood Warnings in 2017

River Flood Warning 15, NWS Spokane, WA

March 18, 2017Whitman County, Washington; Latah County, Idaho

NWS Spokane, WA issued this river flood warning at Mar 18, 2017, 3:19 PM PDT for Whitman County, Washington; Latah County, Idaho. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 18, 2017, 3:19 PM PDT (22:19 UTC)
Expired
Mar 19, 2017, 3:19 PM PDT
In force
24 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
Minor

Counties Latah County, ID, Whitman County, WA

The radar

The Spokane radar (KOTX), 116 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Paradise Creek at HWY8 Near Moscow (PACI1).

Action stage
49.66 ft
Minor stage
50.86 ft
Moderate stage
51.66 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13346765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

095 
WGUS46 KOTX 182219
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
319 PM PDT SAT MAR 18 2017

...The National Weather Service in Spokane has issued a flood warning
for the following rivers and lakes in Idaho...Washington...

  Paradise Creek at Moscow AFFECTING Latah and Whitman Counties

...Bands of heavy rain showers and isolated thunderstorms is expected
to push Paradise Creek to near flood stage this afternoon...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

The spring snow melt runoff in lakes and rivers is dangerously cold 
and can be life threatening for those that come into contact with the
water. Take appropriate precautions.

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

IDC057-WAC075-191019-
/O.NEW.KOTX.FL.W.0015.000000T0000Z-000000T0000Z/
/PACI1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
319 PM PDT SAT MAR 18 2017

The National Weather Service in Spokane, WA has issued a 

* Flood Warning for 
  The Paradise Creek at Moscow.
* Through this evening.
* At  2:45 PM Saturday the stage was  8.29 feet.
* Flood stage is  9.20 feet.
* Forecast...The creek is expected to rise to near flood stage this 
  afternoon before falling back below flood stage this evening.

&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704

 
* At  10.0 feet...Water will be up to the homes near the intersection 
  of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be 
  flooded. Water will be out of the banks at the D Street bridge. 
  Storm drains along Main Street will be backed up and overflowing. 
  Mountainview Park will be flooded. Bike path along the creek near 
  the University will be under 6 inches of water. 
* At   9.2 feet...Water will be out of the creek at the intersection 
  of Bridge Street and Hillcrest Drive and may also be flowing into 
  the intersection at this stage.
* At   8.8 feet...Water will begin backing up through the storm drains
  on Roosevelt Street. 

$$
2 follow-up statements
442 
WGUS86 KOTX 190646
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1146 PM PDT SAT MAR 18 2017

...The flood warning continues for the following rivers and lakes in 
Washington...Idaho...

  Little Spokane River at Dartford AFFECTING Spokane County
  Palouse River near Potlatch AFFECTING Latah and Whitman Counties
  Coeur d Alene River at Cataldo AFFECTING Kootenai and Shoshone 
  Counties
  Lake Coeur d Alene AFFECTING Benewah and Kootenai Counties
  Paradise Creek at Moscow AFFECTING Latah and Whitman Counties
  Spokane River at Spokane AFFECTING Spokane County
  St Joe River at Calder AFFECTING Shoshone County
  St Joe River at St Maries AFFECTING Benewah County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

The spring snow melt runoff in lakes and rivers is dangerously cold 
and can be life threatening for those that come into contact with the
water. Take appropriate precautions.

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

IDC079-200646-
/O.CON.KOTX.FL.W.0016.170319T0834Z-170320T1642Z/
/CLDI1.1.ER.170319T0834Z.170319T1800Z.170320T0442Z.NO/
1146 PM PDT SAT MAR 18 2017

The Flood Warning continues for
  The St Joe River at Calder.
* until Monday morning.
* At 10:30 PM Saturday the stage was 12.77 feet.
* Flood stage is 13.00 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by 1:00 am 
  Sunday and continue to rise and crest near 13.3 feet by Sunday 
  late morning. The river is forecast to fall below flood stage 
  by Sunday late evening.

&&

LAT...LON 4739 11632 4735 11604 4717 11604 4721 11635 4739 11632

 
* At  13.0 feet...Bear Creek will begin to back up from the St Joe 
  River and may start to spill into the town of Calder, flooding the 
  low spots in yards, roads and parking lots. 
* At  10.0 feet...Water may cover the low spots on Calder Road between
  the St Joe River Road and the Calder Bridge.

$$

IDC009-200646-
/O.CON.KOTX.FL.W.0008.000000T0000Z-000000T0000Z/
/SJMI1.3.RS.170315T1956Z.170320T0600Z.000000T0000Z.NO/
1146 PM PDT SAT MAR 18 2017

The Flood Warning continues for
  The St Joe River at St Maries.
* until further notice.
* At 10:30 PM Saturday the stage was 35.64 feet.
* Flood stage is 32.50 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river is expected to continue to rise and crest
  near 38.7 feet by Sunday late evening ...Then begin falling.
  The river will remain above flood stage throught he upcoming 
  week.

&&

LAT...LON 4701 11627 4717 11663 4728 11668 4740 11665 4735 11632

 
* At  36.0 feet...Extensive lowland flooding is likely. Some sections 
  of the St Joe River Road may be inundated. Water will be up to some
  homes in the trailer park on St Maries River Road. Water will 
  approach the flood gates in the levee at the Aqua Park.
* At  35.0 feet...Water will be up to Aqua Avenue in St Maries.
* At  33.0 feet...Water may be over St Joe City Road.
* At  32.5 feet...Minor flooding will occur throughout the low lying 
  areas of the St Joe Valley. Water will be observed behind levees 
  due to seepage. Minor flooding of the Aqua Park along the river's 
  edge. Outbuildings along the river that are not behind levees may 
  be flooded.

$$

IDC055-079-200645-
/O.CON.KOTX.FL.W.0009.000000T0000Z-170321T0841Z/
/CTLI1.2.RS.170315T1526Z.170320T0000Z.170320T2041Z.NO/
1146 PM PDT SAT MAR 18 2017

The Flood Warning continues for
  The Coeur d Alene River at Cataldo.
* until late Monday night.
* At 10:30 PM Saturday the stage was 43.25 feet.
* Flood stage is 43.00 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river is expected to continue to rise to near 46.0 
  feet by Sunday afternoon. The river is forecast to fall below 
  flood stage Monday early afternoon.

&&

LAT...LON 4752 11620 4742 11673 4750 11680 4764 11626 4752 11620

 
* At  47.0 feet...Significant flooding can be expected from Cataldo to
  Harrison. Cataldo will be completely flooded. The I-90 west-bound 
  exit and entrance at Cataldo will likely be flooded.
* At  46.0 feet...The east-bound I-90 exit and entrance near Cataldo 
  may be flooded. Latour Creek Road will be flooded and impassable. 
  The Old Coeur d'Alene River Road along the North Fork of the Couer 
  d'Alene River will be flooded.
* At  45.0 feet...The County may begin pumping operations behind 
  levels above this stage if the river is expected to remain over 
  flood stage for a long duration.	
* At  44.0 feet...Homes near the river may experience some flooding of
  basements. Water will begin to cover CCC Road near the Mennonite 
  Church. Some water will be over the section of Latour Creek Road 
  immediately south of Interstate 90, near the campground. Due to the
  high water table some homes behind the Cataldo levee will be 
  surrounded by water. 
* At  43.0 feet...Minor flooding of farmland from Cataldo downstream 
  to Harrison is likely. The campground at Cataldo will also begin to
  flood. Portions of Dudley Road, west of Latour Creek, will likely 
  be underwater and impassable. If there is significant water already
  in the floodplain, these impacts may occur at lower stages. Old 
  Coeur d'Alene River Road on the North Fork of the Coeur d'Alene 
  River may begin to flood north of the Bumblebee Bridge.
* At  42.5 feet...Portions of Riverview Road between Cataldo and 
  Kingston will be flooded.
* At  42.0 feet...Portions of the campground south of I-90 and Dudley 
  Road, downstream of Cataldo, may be underwater if floodplain 
  storage areas are already full of water. 

$$

IDC009-055-200645-
/O.CON.KOTX.FL.W.0013.000000T0000Z-000000T0000Z/
/COEI1.1.RS.170318T2330Z.170322T0000Z.000000T0000Z.NO/
1146 PM PDT SAT MAR 18 2017

The Flood Warning continues for
  Lake Coeur d Alene.
* until further notice.
* At 10:30 PM Saturday the stage was 2133.18 feet.
* Flood stage is 2133.00 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The lake is expected to continue to rise to near 2135 
  feet by Tuesday afternoon ...Then begin falling. The lake will 
  remain above flood stage through the upcoming week.

&&

LAT...LON 4773 11694 4771 11656 4733 11667 4730 11696 4773 11694

 
* At 2134.8 feet...At this stage, Fernan Creek may begin flowing from 
  Coeur d'Alene Lake into Fernan Lake.
* At 2134.8 feet...The Couer D'Alene Resort Boardwalk, Independence 
  Point Docks, and the 3rd Street boat launch and parking lot will be
  partially flooded. City Beach and the City Beach parking area will 
  be partially flooded. Several recreational picnic areas, docks, and
  campsites around the lake and along the Chain Lakes will between 
  Harrison and Cataldo will be flooded. Businesses at the corner of 
  10th Street and Lakeshore Drive in Coeur d'Alene may have flooded 
  parking lots and water approaching their buildings.
* At 2134.7 feet...The boardwalk that parallels Bellerive Lane on the 
  Spokane River in Coeur d'Alene may be submerged and the docks may 
  be inaccessible. 
* At 2134.4 feet...Squaw Bay Road at Neachen Bay and Blue Lake Road 
  near Springston Bridge in Harrison may be flooded at this stage. 
  Flooding may also occur at this stage on Black Rock Road east of 
  Highway 3, Lake Road, Thompson Lake Road, Willow Creek Road and 
  Evans Creek Road. 
* At 2134.0 feet...Harbor Island may begin to experience minor 
  flooding. Water may begin to cover Loffs Bay Road at Loffs Bay.
* At 2133.5 feet...Low areas at campground on Wolf Lodge Bay Road, 
  near I-90 and Highgway 97, may begin to flood.
* At 2133.0 feet...If there are waves or boat wakes there may be some 
  minor flooding of residential and commercial property around the 
  lake. Flooding of lowland areas and some secondary roads adjacent 
  to Route 3 is likely, including Killarney Lake Road, Bull Run Road,
  Rainey Hill Road, Medimont Road, and River Road between Highway 3 
  and Tamarack Ridge Road. Loffs Bay Road at Mica Creek may also 
  begin to flood.

$$

WAC063-200645-
/O.EXT.KOTX.FL.W.0010.000000T0000Z-170320T1932Z/
/LSDW1.1.RS.170315T2300Z.170319T1800Z.170320T0732Z.NR/
1146 PM PDT SAT MAR 18 2017

...Flood Warning now in effect until Monday afternoon...
The Flood Warning continues for
  The Little Spokane River at Dartford.
* until Monday afternoon.
* At 10:45 PM Saturday the stage was  6.47 feet.
* Flood stage is  6.50 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by 1:00 am Sunday
  and continue to rise and crest near 6.7 feet by Sunday late morning.
  The river is forecast to fall below flood stage by early Monday 
  morning.

&&

LAT...LON 4773 11726 4775 11752 4784 11755 4790 11735 4787 11725

 
* At   8.0 feet...Several homes will be inundated. Little Spokane 
  River, Golden, and Meadowbrook Roads may be closed.
* At   6.5 feet...Flooding of homes and basements may occur, including
  some residences along Brooklawn and Greenleaf Drives.
* At   6.0 feet...Backyard and field flooding will occurs along Little
  Spokane and Greenleaf Drives.
* At   5.7 feet...Pine River Park will flood.
* At   5.4 feet...Pine River Park will begin to flood.


$$

IDC057-WAC075-200645-
/O.CON.KOTX.FL.W.0015.000000T0000Z-000000T0000Z/
/PACI1.1.ER.170318T2300Z.170319T0430Z.000000T0000Z.NR/
1146 PM PDT SAT MAR 18 2017

The Flood Warning continues for
  The Paradise Creek at Moscow.
* until further notice.
* At 10:45 PM Saturday the stage was  9.39 feet.
* Flood stage is  9.20 feet.
* Minor flooding is occurring.
* Forecast...The creek has crested and is slowly falling.
  The creek will likely recede to below flood stage  
  Sunday morning.

&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704

 
* At  10.0 feet...Water will be up to the homes near the intersection 
  of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be 
  flooded. Water will be out of the banks at the D Street bridge. 
  Storm drains along Main Street will be backed up and overflowing. 
  Mountainview Park will be flooded. Bike path along the creek near 
  the University will be under 6 inches of water. 
* At   9.2 feet...Water will be out of the creek at the intersection 
  of Bridge Street and Hillcrest Drive and may also be flowing into 
  the intersection at this stage.
* At   8.8 feet...Water will begin backing up through the storm drains
  on Roosevelt Street. 


$$

IDC057-WAC075-200645-
/O.EXT.KOTX.FL.W.0007.000000T0000Z-170320T1112Z/
/PLOI1.3.RS.170315T0609Z.170316T1131Z.170319T2312Z.NO/
1146 PM PDT SAT MAR 18 2017

...Flood Warning now in effect until late Sunday night...
The Flood Warning continues for
  The Palouse River near Potlatch.
* until late Sunday night.
* At 11:15 PM Saturday the stage was 14.70 feet.
* Flood stage is 15.00 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by 2:00 AM 
  Sunday and continue to rise and crest near 15.5 feet by 
  Sunday late morning. The river is forecast to fall below 
  flood stage by Sunday evening.

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674

 
* At  17.5 feet...Water will be over Flannigan Creek Road where it 
  crosses the Palouse River just downstream of Potlatch, Idaho.
* At  16.5 feet...Water will be up to the back door at the city shop 
  in Palouse. Water will approach the home on Main St near Hayton 
  Greene Park. Lions Club Park in Palouse will be submerged and water
  will be around the playground at the Hayton Greene Park.
* At  15.0 feet...Extensive flooding of the low lying areas between 
  Potlatch, ID and Palouse, WA will occur. Flooding will occur at the
  Lions Club Community Park and Hayton Greene Park in Palouse. South 
  River Road will likely be flooded where it crosses the Palouse 
  River at Wellesley Rd. The Potlatch softball and baseball fields 
  will start to flood.


$$

WAC063-200645-
/O.CON.KOTX.FL.W.0014.000000T0000Z-000000T0000Z/
/SPOW1.1.RS.170318T1655Z.170322T1200Z.000000T0000Z.NR/
1146 PM PDT SAT MAR 18 2017

The Flood Warning continues for
  The Spokane River at Spokane.
* until further notice.
* At 10:45 PM Saturday the stage was 27.43 feet.
* Flood stage is 27.00 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to continue to rise and crest 
  near 28.3 feet by Wednesday morning ...Then begin falling. The 
  river will remain above flood stage through the upcoming week.

&&

LAT...LON 4761 11704 4764 11747 4775 11754 4772 11705 4761 11704

 
* At  30.0 feet...Significant flooding to homes and roads in Peaceful 
  Valley is likely. Access to Upriver Drive and the Riverpoint area 
  will be disrupted.
* At  29.0 feet...Flooding of Peaceful Valley, Riverfront Park, and 
  the Harbor Island area is likely. Sections of Centennial Trail will
  be inundated.
* At  28.0 feet...Flooding in sections of Peaceful Valley is likely. 
  Minor flooding along Upriver Drive and in the Riverpoint Industrial
  area is also possible.
* At  27.5 feet...Water will be over one lane of Upriver Drive between
  Stone and Regal Streets and encroach onto the shoulder of the road 
  in other sections of Upriver Drive between Stone and Granite 
  Streets. 
* At  27.0 feet...Significant stretches of the Centennial Trail 
  between Mission Avenue and Greene Street will be inundated. Minor 
  flooding will occur along the river's edge in Peaceful Valley Park 
  and in the yards of homes at the east end of Water Street. The 
  River may back up through storm drains onto Main Street near its 
  intersection with Elm Street in Peaceful Valley. Minor flooding of 
  low lying areas along the Spokane River Valley will occur. 
* At  25.4 feet...Sections of the Centennial Trail along Upriver 
  Drive, between Mission Avenue and Greene Street, will be covered in
  water. Water will be at the trail's edge in several locations along
  this same stretch. 


$$
703 
WGUS86 KOTX 190937
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
237 AM PDT SUN MAR 19 2017

...The flood warning is cancelled for the following rivers and lakes 
in Idaho...Washington...

  Paradise Creek at Moscow AFFECTING Latah and Whitman Counties

...Recent rain fall has cycled through the Paradise Creek basin and 
the creek is now receding below flood stage...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

&&

IDC057-WAC075-191007-
/O.CAN.KOTX.FL.W.0015.000000T0000Z-170319T0937Z/
/PACI1.U.ER.170318T2300Z.000000T0000Z.170319T0609Z.UU/
237 AM PDT SUN MAR 19 2017

The Flood Warning is cancelled for
  The Paradise Creek at Moscow.
* At  1:45 AM Sunday the stage was  8.27 feet.
* Flood stage is  9.20 feet.
* Flooding has ended.
* Forecast...The creek has crested and is falling below flood 
  stage. Any further rises are expected to remain below flood
  stage.

&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Mar 18, 2:22 PM PDT, 57 minutes earlier.

Area forecast discussion, Mar 18, 2:22 PM PDT, 57 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
222 PM PDT Sat Mar 18 2017

.SYNOPSIS...
Windy conditions associated with todays strong cold front passage
will decrease tonight. The rain will also end this evening.
Drier weather returns tomorrow and remains into Monday. The next
chance of precipitation arrives around Tuesday with unsettled
conditions expected through the next week.

&&

.DISCUSSION...

Tonight...Wet and windy conditions linger on through part of the
evening along with a small chance of a thunderstorm or two over
eastern locations as a surface low moves west to east through
Southern British Columbia and its associated trailing cold front
passes through Eastern Washington and Northern Idaho. Wind gusts
near 40 mph with saturated soils could allow for some potential to
uproot trees but with the wind gusts durations of only an hour of
so (within close proximity to the passing cold front) it is not
expected to be a widespread problem and will be addressed with
social media posts noting peak wind gusts.

Sunday through Monday...A shortwave digs into the eastern edge of
the larger trof off the coast and this in turn allows the
flat ridging of Sunday to be pumped up into shortwave
ridging Sunday night into Monday. The forecast is generally dry with
some mention of fog during the overnight and early morning hours
coupled with a slight warming trend and lighter winds as forecast
temperatures climb just slightly above average.

Monday night and Tuesday...Wet interval as another synoptic scale
weather disturbance with a well maintained subtropical moisture
tap moves through. The moisture feed is about half of that which
passed through last night and this morning and as such the pops
and qpf are lower in comparison. The warm southwest to northeast
trajectory of approach allows for forecast temperatures to remain
near normal.

Tuesday night through Wednesday...The atmosphere is a bit more
conditionally unstable at this point in the forecast as the trof
overhangs a bit into Eastern Washington and North Idaho as the jet
stream sags a bit further to the south and east. The resulting cool
pool aloft at 500mb running around -26 to -28 C keeps the cape short
and wide at the low levels with a low trope of around 400mb thus
shallow convection with the cold temperatures may allow for some
graupel to mix in with the rain and snow depending upon the
intensity of the convection. Lowlands east of the cascades keep the
lowest pops with the highest pops favoring North Idaho and the
Eastern third of Washington in particular the southeast portion of
the forecast area including the Blue Mountains, Camas Prairie,
Washington and Idaho Palouse, and up into Shoshone County. As the
precipitation type is expected to be showery and not for prolonged
intervals the QPF is expected to remain low.

Wednesday night...The cold pool remains overhead with further
cooling yet the expectation is some stabilization will take place as
the lower levels cool however there is still enough clutter of
nuisance disturbances moving through the cold pool to keep mention
of showers lingering on with generally light qpf. /Pelatti

Thursday through Saturday...A couple of weak shortwaves passing
through on Thursday and Friday will be enough to keep some shower
chances in the forecast with the mountains surrounding the basin
being the favored areas for these to occur. By late week and into
the weekend our next upper level low approaches the coast lifting
widespread rain into the region by Friday night. Precipitable
water values, and in turn rainfall totals, are are expected to be
lower than what we are seeing this weekend as the main moisture
plume is pointed into CA. Temperatures are expected to remain near
their seasonal norms with snow levels generally remaining above
3500-4500 feet for most locations. /Kalin

&&

.AVIATION...
18Z TAFS: A cold front nearing the Cascade crest at 18Z will
sweep through the region and into MT by 00Z-03Z. Ahead of this
front a deep feed of Pacific moisture will maintain -RA for the
eastern TAF sites with mostly VFR ceilings although brief MVFR
ceilings are possible. MVFR ceilings and vis in RA will likely
exist immediately ahead of the cold front as it approaches and
passes a TAF site. There is a small chance of a few brief
thunderstorms along this front in the afternoon. Front will pass
through KEAT and KMWH between 18Z and 20Z...and KPUW/KLWS and the
KGEG area TAF sites between 21Z and 23Z. Precipitation will
quickly shut off with VFR conditions behind the front but
increasing winds...becoming west to southwest 20-30 KTs gusting to
locally near 40 KTS in the afternoon and early evening. JW

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        29  47  28  51  36  50 /  10   0   0   0  40  60
Coeur d'Alene  30  45  27  49  34  48 /  70  10   0   0  40  60
Pullman        32  47  32  53  39  53 /  70  10   0  20  50  70
Lewiston       36  53  36  57  42  57 /  60  10   0  20  50  70
Colville       28  48  27  49  32  47 /  10   0   0   0  20  50
Sandpoint      29  44  26  45  31  44 /  80  10   0   0  30  50
Kellogg        29  42  28  47  33  46 /  90  10   0  10  50  60
Moses Lake     29  53  30  55  36  53 /   0   0   0  10  40  50
Wenatchee      30  51  31  50  35  49 /   0   0   0   0  40  50
Omak           26  49  28  50  33  48 /   0   0   0   0  20  50

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&
Hazardous weather outlook, Mar 18, 5:58 AM PDT, 9 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
558 AM PDT Sat Mar 18 2017

IDZ001>004-026-027-WAZ031>033-036>038-191300-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
558 AM PDT Sat Mar 18 2017

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...North Central Washington...Northeast
Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

More rain is expected this morning, and this will maintain or
aggravate flooding issues on small streams and poorly drained low
spots. Mainstem rivers will continue to run high with some rivers
running above flood stage.

A strong cold front this afternoon will promote windy and gusty
conditions across the Columbia Basin. A few trees with shallow
roots in saturated soil may be prone to toppling and isolated
power outages are possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Flooding issues will continue through at least the early part of
the week as recent rain and snow melt continues to work through
the ecosystem. Large main stem rivers will remain high through the
week.

WAZ034-035-041>044-191300-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
558 AM PDT Sat Mar 18 2017

This Hazardous Weather Outlook is for portions of Central
Washington...East Central Washington and North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

A strong cold front passage on Saturday will bring windy and
gusty conditions to the Columbia Basin and the Waterville
Plateau.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

No hazardous weather is expected at this time.

In the hours before

Local storm report, Mar 18, 2:30 PM PDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
230 PM PDT SAT MAR 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLOOD            1 NNE BONNERS FERRY     48.71N 116.31W
03/18/2017                   BOUNDARY           ID   OTHER FEDERAL

            A MUDSLIDE HAS CLOSED US 95 IN BONNERS
            FERRY.

&&

BW

Nearby

River Flood Warnings in Washington, 2017River Flood Warnings in Idaho, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.